A 40-year-old female asked:
Disclaimer

daughter took plan b, started spotting 1wk later, then heavy period for a wk, on 2nd wk with moderate bleeding. is this normal?

1 doctor answer
Dr. Brad Goldenberg
36 years experience Pediatrics
Within normal limits: You are expected to bleed heavier than usual for a week or two after plan B, and then it should subside until the next cycle
Answered on Jan 15, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old female asked:
Dr. Luis Gonzalez
39 years experience Obstetrics and Gynecology
What's normal ?: Even heavy bleeders have an occasional truce. Once pregnancy is ruled out, a menstrual calendar and checking your blood tests may help to decide if th ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Other testing: Polyps are easy to find and easy to remove. Ask your doctor for a saline infused sonohystogram or a hysteroscopy. Either of these could determine if a ... Read More
A 31-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Check a test: The irregular bleeding is due to the a Plan B and should correct itself. If you are concerned about pregnancy, check a test. Sounds like you need to t ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Elvia Greathouse
22 years experience Obstetrics and Gynecology
Irregular Periods: It is not uncommon to have irregular bleeding when you first start an oral contraceptive. Give it 3 months to allow your body time to adjust. If you ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month